Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Errata and addenda to ``A subgroup theorem for free nilpotent groups''


Author: S. Moran
Journal: Trans. Amer. Math. Soc. 112 (1964), 79-83
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9947-1964-0170948-7
Original Article: Trans. Amer. Math. Soc. 103 (1962), 495-515.
MathSciNet review: 0170948
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0170948-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society